IEEE - Institute of Electrical and Electronics Engineers, Inc. - On Cyclic and Abelian Codes

Author(s): Cesar Polcino Milies ; Fernanda Diniz de Melo
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2013
Volume: 59
Page Count: 6
Page(s): 7,314 - 7,319
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2013.2275111
Regular:

In this paper, the minimum weight and the dimension of all cyclic codes of length pn over a field Fq, are computed, when p is an odd prime and Fq a finite field... View More

Advertisement